Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i8.40
pages 37-45

Time-Optimal Problem for Systems with Fractional Dynamics

Ivan I. Matychyn
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Victoriya V. Onyshchenko
State University of Telecommunications, Kiev

SINOPSIS

Problem of optimal operation speed for linear systems with fractional derivatives in the Riemann–Liouville sense is under consideration. By means of the methods of convex analysis and theory of multivalued mappings we constructed optimal controls and obtained sufficient conditions of optimality. Theoretical results are shown in practice.


Articles with similar content:

Method of Analysis of the Permutable Polyhedron Graph for Linear Conditional Optimization Problems with the Implementation for a Multiprocessor System
Journal of Automation and Information Sciences, Vol.44, 2012, issue 6
Dmitriy N. Olhovskiy , Yelizaveta M. Yemets, Oleg A. Iemets
Optimization of Linear Control System under Terminal Constraints
Journal of Automation and Information Sciences, Vol.39, 2007, issue 5
Natalya V. Balashevich
Necessary Conditions of Singular Control Optimality in One Control Problem of Moiseev Type
Journal of Automation and Information Sciences, Vol.38, 2006, issue 9
I. F. Nagieva, Kamil Bayramali oglu Mansimov
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko